Several Complex Variables, Part 1 (Google eBook)

Front Cover
Raymond O'Neil Wells, American Mathematical Society
American Mathematical Soc., 1977 - Functions of several complex variables - 390 pages
0 Reviews
  

What people are saying - Write a review

We haven't found any reviews in the usual places.

Contents

Higher derivations and the ZariskiLipman conjecture
3
Fibering of residual currents
11
Cartesian product structure of singularities
21
Remarks on asymptotic integrals the polynomial of I N Bernstein and
31
Deformations of cusp singularities
37
On n for surface singularities
45
Smoothing perfect varieties
51
The structure of weighted homogeneous polynomials
57
Boundary behaviour of the Caratheodory and Kobayashi metrics
149
A uniqueness theory for the induced CauchyRiemann operator
157
CR structures and their extensions
169
Uniform bounds on derivatives for the 9problem in the polydisk
177
Hyperfunction boundary values and a generalized BochnerHartogs theorem
187
Parametrices for the boundary laplacian and related hypoelliptic differential
195
On the global real analyticity of solutions to D6 on compact manifolds
205
Methods of partial differential equations in complex analysis
215

Deformations of quotient surface singularities
65
Simultaneous resolutions of singularities
73
iii
84
Deformations of coherent analytic sheaves with isolated singularities
85
Local cohomology groups for resolutions of singularities
91
Application of 96 to deformation of isolated singularities
97
The Dirichlet problem for a complex MongeAmpere equation
109
Type conditions for real submanifolds of C
115
Gevrey regularity up to the boundary for the 9 Newmann problem
123
The maximum modulus principle for CR functions on smooth real embedded
139
Compactifying C 241
241
On the cancellation problem for compact complexanalytic manifolds
247
Differential forms with subanalytic singularities integral cohomology residues
255
On the homotopy type of weighted homogeneous normal complex surfaces
263
Holomorphic vector fields on projective varieties
273
Ldimension and deformations
285
Compact quotients of C3 by affine transformation groups
293
Intermediate Jacobians and the Hodge conjecture for cubic fourfolds
303
Holomorphic chains and their boundaries
309
Author Index
383

Common terms and phrases

Popular passages

Page 56 - G. Kempf and D. Laksov, The determinantal formula of Schubert calculus, Acta Math. 132 (1974), 153-162.